# SDR DL76L060373

- Difficulty date: May 12, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 73,356 hours, 11,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Component: Bulb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3RD EMERGENCY LIGHT ON RT WING BURNED OUT.  RELAMPED, OPS CK OK.
